# SDR FDEA202507221290

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N293FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63132
- Aircraft time: 2,598 hours, 1,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T1913
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED UPPER TRAILING EDGE PANEL, UNDER SIDE "U" CHANNEL STIFFENER ALONG   THE TRAILING EDGE OF THE PANEL, AROUND WING STATION 1034, IS CRACKED REMOVED AND REPLACED DAMAGED BEAM REF BOEING DWR: 113T1913 AND B767 SRM 51-40-02
